Afesan-SP is a combination of three medicines: Aceclofenac, Paracetamol and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Is it safe to use Afesan-SP?
Afesan-SP is safe for most of the patients. However, in some patients it may cause unwanted side effects like nausea, vomiting, stomach pain, heartburn and diarrhea. If you experience any persistent problem due to the medication, inform your doctor as soon as possible.
Q. Can I stop taking Afesan-SP when my pain is relieved?
Afesan-SP is usually used for short term and can be discontinued when your pain is relieved. However, Afesan-SP should be continued if your doctor has advised you to do so.
Q. Can the use of Afesan-SP cause nausea and vomiting?
Yes, the use of Afesan-SP can cause nausea and vomiting. In case you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Q. Can the use of Afesan-SP cause dizziness?
Yes, the use of Afesan-SP can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.
Q. Are there any specific contraindications associated with the use of Afesan-SP?
The use of Afesan-SP is considered harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Afesan-SP with vitamin B-complex?
Yes, Afesan-SP can be taken with vitamin B-complex preparations. While Afesan-SP helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Q. Can the use of Afesan-SP cause damage to kidneys?
Yes, the long-term use of Afesan-SP can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect them from damage. Use of painkillers lower the levels of prostaglandins in the body, which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Q. Can I take a higher dose of this medicine than recommended?
No, taking higher than the recommended dose of Afesan-SP can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Afesan-SP?
Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.